Compare to the active ingredient in Children's Claritin Chewables. up and up™ Loratadine antihistamine helps to relieve sneezing, runny nose, and itchy, watery eyes/throat/nose. This medicine offers 24-hour relief of symptoms caused by indoor and outdoor allergies. For children 2 years of age and up. Active ingredient: Loratadine USP 5mg. Inactive ingredients: aspartame, citric acid anhydrous, colloidal silicon dioxide, flavor, magnesium stearate, mannitol, microcrystalline cellulose, sodium starch glycolate, stearic acid Age Group: kids.